# SDR 2005UALA01167

- Difficulty date: October 18, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 14,740 hours, 5,896 cycles
- Engine: Iae V2522A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Flag
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXCESS CABIN ALT DISPLAYED ON UPPER ECAM SCREEN.    CABIN ALTITUDE CLIMBED TO 10400 MSL.  AIRCRAFT DESCENDED AND CABIN ALTITUDE CONTROLLER RETURNED TO NORMAL.  NO FAULTS ON PFR.  ACCOMPLISHED PRESSURE MONITOR AND CONTROL TEST PER MM 21-31-00, OP CHECK GOOD.  FOUND FWD CARGO DOOR SEALS DAMAGED.  REMOVED AND REINSTALLED SEAL ON FWD CARGO DOOR PER MM 52-31-18.  ALSO CHECKED CONDITION OF AFT SEALS PER MM 52-32-18.  ACCCOMPLISHED PRESSURIZATION CHECK PER JRH 2-40-80.  CABIN PRESSURE CHECKS AND LEAK CHECK OF CARGO DOOR NORMAL.
